# SDR IPXA10662846

- Difficulty date: September 27, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Engine: Ge CF680
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869
- Condition: Dented
- Location: Mcd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR FLOORBOARD PANEL AT POS 10/11 HAS 3 HOLES ALONG WITH SEVERAL OTHER HOLES ON DEFERRAL REF D413492, D426407.  REMOVED PANEL IAW AMM 53-01-05-4.  REF L/P 450341/3 FOR PANEL INSTALLATION. THIS IS AS MAJOR REPAIR TRANSFERRED TO NRC 355067. ALL WORK COMPLETED ON NRC 355067. 2 DI NRS WERE ASSIGNED AND ARE ADDRESSED SEPARATELLY ON LP 450343.
